Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Rigidity of infinite (circle) packings

Author: Oded Schramm
Journal: J. Amer. Math. Soc. 4 (1991), 127-149
MSC: Primary 52C15; Secondary 30C65
MathSciNet review: 1076089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [An1] E. M. Andreev, On convex polyhedra in Lobačevskií spaces, Mat. Sb. (N.S.) 81 (1970), 445-478; English transl. in Math. USSR Sb. 10 (1970), 413-440. MR 0259734 (41:4367)
  • [An2] -, On convex polyhedra of finite volume in Lobačevskií space, Mat. Sb. (N.S.) 83 (1970), 256-260; English transl. in Math. USSR Sb. 12 (1970), 255-259. MR 0273510 (42:8388)
  • [BFP] I. Bárány, Z. Füredi, and J. Pach, Discrete convex functions and proof of the six circle conjecture of Fejes Tóth, Canad. J. Math. 36-3 (1984), 569-576. MR 752985 (85k:52009)
  • [CR] I. Carter and B. Rodin, An inverse problem for circle packing and conformal mapping, preprint. MR 1081937 (93b:52019)
  • [He1] Zheng-Xu He, An estimate for hexagonal circle packings, J. Differential Geom. (to appear). MR 1094463 (92b:52039)
  • [He2] -, Solving Beltrami equations by circle packing, Trans. Amer. Math. Soc. (to appear). MR 974518 (91c:30032)
  • [Ro1] B. Rodin, Schwartz's lemma for circle packings, Invent. Math. 89 (1987), 271-289. MR 894380 (88h:11043)
  • [Ro2] -, Schwartz's lemma for circle packings II, J. Differential Geom. 30 (1989), 539-554. MR 1010171 (90m:11099)
  • [RS] B. Rodin and D. Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987), 349-360. MR 906396 (90c:30007)
  • [Sch1] O. Schramm, Packing two-dimensional bodies with prescribed combinatorics and applications to the construction of conformal and quasiconformal mappings, Ph.D. thesis, Princeton, 1990.
  • [Sch2] -, Uniqueness and existence of packings with specified combinatorics, Israel J. Math. (to appear).
  • [Ste] K. Stephenson, Circle packings in the approximation of conformal mappings, Bull. Amer. Math. Soc. 23 (1990), 407-415. MR 1049434 (92c:30009)
  • [Th1] W. P. Thurston, The geometry and topology of $ 3$-manifolds, Princeton Univ. Lecture Notes, Princeton, NJ.
  • [Th2] -, The finite Riemann mapping theorem, invited talk at the International Symposium in Celebration of the Proof of the Bieberbach Conjecture, Purdue University, March 1985.

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 52C15, 30C65

Retrieve articles in all journals with MSC: 52C15, 30C65

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society